Points entiers et théorèmes de Bertini arithmétiques
[Integral points and arithmetic Bertini theorems]
Annales de l'Institut Fourier, Volume 51 (2001) no. 6, pp. 1507-1523.

In this paper, an effective version of Rumely's theorem is described: a lot of integral points can be found on (large enough) open sets of arithmetic varieties, with a bound of the height of these points. This result is then applied:\par - to models of abelian varieties;\par - to prove an arithmetic analog of Bertini's theorems.

On décrit dans cet article une version effective d'un théorème de Rumely : on peut trouver beaucoup de points entiers sur des ouverts (assez grands) de variétés arithmétiques, tout en contrôlant la hauteur de ces points. On applique ensuite ce résultat :\par - aux modèles de variétés abéliennes;\par - à la démonstration d'un analogue arithmétique des théorèmes de Bertini.

DOI: 10.5802/aif.1863
Classification: 14G40,  11G50,  11G10
Keywords: integral point, height, arithmetic variety, Bertini's theorem, abelian variety
Autissier, Pascal 1

1 Université Paris-Sud, Mathématiques, Bâtiment 425, 91405 Orsay Cedex (France)
@article{AIF_2001__51_6_1507_0,
     author = {Autissier, Pascal},
     title = {Points entiers et th\'eor\`emes de {Bertini} arithm\'etiques},
     journal = {Annales de l'Institut Fourier},
     pages = {1507--1523},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {51},
     number = {6},
     year = {2001},
     doi = {10.5802/aif.1863},
     zbl = {1020.11044},
     mrnumber = {1870637},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.1863/}
}
TY  - JOUR
AU  - Autissier, Pascal
TI  - Points entiers et théorèmes de Bertini arithmétiques
JO  - Annales de l'Institut Fourier
PY  - 2001
DA  - 2001///
SP  - 1507
EP  - 1523
VL  - 51
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1863/
UR  - https://zbmath.org/?q=an%3A1020.11044
UR  - https://www.ams.org/mathscinet-getitem?mr=1870637
UR  - https://doi.org/10.5802/aif.1863
DO  - 10.5802/aif.1863
LA  - fr
ID  - AIF_2001__51_6_1507_0
ER  - 
%0 Journal Article
%A Autissier, Pascal
%T Points entiers et théorèmes de Bertini arithmétiques
%J Annales de l'Institut Fourier
%D 2001
%P 1507-1523
%V 51
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1863
%R 10.5802/aif.1863
%G fr
%F AIF_2001__51_6_1507_0
Autissier, Pascal. Points entiers et théorèmes de Bertini arithmétiques. Annales de l'Institut Fourier, Volume 51 (2001) no. 6, pp. 1507-1523. doi : 10.5802/aif.1863. http://archive.numdam.org/articles/10.5802/aif.1863/

[1] A. Abbes Hauteurs et discrétude, Astérisque, Volume 245 (1997), pp. 141-166 | Numdam | MR | Zbl

[2] P. Autissier Points entiers sur les surfaces arithmétiques, Journal für die reine und angew. Math., Volume 531 (2001), pp. 201-235 | DOI | MR | Zbl

[3] J.B. Bost; H. Gillet; C. Soulé Heights of projective varieties and positive Green forms, Journal of the AMS, Volume 7 (1994), pp. 903-1027 | MR | Zbl

[4] T. Chinburg; R. Rumely Well-adjusted models for curves over Dedekind rings, Progress in Math., Volume 89 (1991), pp. 3-24 | MR | Zbl

[5] D. Eisenbud; J. Harris The geometry of schemes, Graduate Texts in Math., Volume 197 (2000) | Zbl

[6] R. Erné Reducibility mod p of hypersurfaces in projective spaces - an application of arithmetic Bézout, Journal of Number Theory, Volume 84 (2000), pp. 305-316 | DOI | MR | Zbl

[7] H. Gillet; C. Soulé An arithmetic Riemann-Roch theorem, Inventiones Math., Volume 110 (1992), pp. 473-543 | DOI | MR | Zbl

[8] A. Grothendieck; J. Dieudonné Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III., Publications Math. de l'IHES, Volume 28 (1966) | Numdam | MR | Zbl

[9] J.P. Jouanolou Théorèmes de Bertini et applications, Progress in Math., Volume 42 (1983) | MR | Zbl

[10] S. Lang Introduction to Arakelov theory, Springer-Verlag, 1988 | MR

[11] L. Moret-Bailly Métriques permises, Astérisque, Volume 127 (1985), pp. 29-87 | MR

[12] L. Moret-Bailly Points entiers des variétés arithmétiques, Progress in Math., Volume 71 (1987), pp. 147-154 | MR | Zbl

[13] L. Moret-Bailly Groupes de Picard et problèmes de Skolem I, Annales Scientifiques de l'ENS, Volume 22 (1989), pp. 161-179 | Numdam | MR | Zbl

[14] A. Moriwaki Arithmetic Bogomolov-Gieseker's inequality, American Journal of Math., Volume 117 (1995), pp. 1325-1347 | DOI | MR | Zbl

[15] R. Rumely Arithmetic over the ring of all algebraic integers, Journal für die reine und angew Math., Volume 368 (1986), pp. 127-133 | DOI | MR | Zbl

[16] L. Szpiro; E. Ullmo; S. Zhang Équirépartition des petits points, Inventiones Math., Volume 127 (1997), pp. 337-347 | DOI | MR | Zbl

[17] E. Ullmo Points entiers, points de torsion et amplitude arithmétique, American Journal of Math., Volume 117 (1995), pp. 1039-1055 | DOI | MR | Zbl

[18] S. Zhang Positive line bundles on arithmetic varieties, Journal of the AMS, Volume 8 (1995), pp. 187-221 | MR | Zbl

Cited by Sources: